Properties of fixed point sets and a characterization of the ball in Cn

No Thumbnail Available
Authors
Fridman, Buma L.
Ma, Daowei
Issue Date
2007-01
Type
Article
Language
en_US
Keywords
Research Projects
Organizational Units
Journal Issue
Alternative Title
Abstract

We study the fixed point sets of holomorphic selfmaps of a bounded domain in Cn. Specifically we investigate the least number of fixed points in general position in the domain that forces any automorphism (or endomorphism) to be the identity. We have discovered that in terms of this number one can give the necessary and sufficient condition for the domain to be biholomorphic to the unit ball. Other theorems and examples generalize and complement previous results in this area, especially the recent work of Jean-Pierre Vigué.

Description
Click on the link to access the article (may not be free)
Citation
Buma L. Fridman and Daowei Ma. Properties of Fixed Point Sets and a Characterization of the Ball in Cn. -- Proceedings of the American Mathematical Society , Vol. 135, No. 1 (Jan., 2007), pp. 229-236
Publisher
American Mathematical Society
License
Journal
Volume
Issue
PubMed ID
DOI
ISSN
0002-9939
1088-6826
EISSN